# SDR COMA0660447

- Difficulty date: July 22, 2006
- Submitted: July 25, 2006
- Operation: Air carrier
- Aircraft: N783CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7315
- Aircraft time: 18,444 hours, 16,929 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 14403103
- Condition: Unserviceable
- Location: Lt Pylon
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT OF ORF RECEIVED A LEFT 14TH STAGE DUCT WARNING MESSAGE, FLIGHT RETURNED TO ORF.  REPLACED THE 14TH STAGE DUCT BLEED AIR DUCT ASSEMBLY.
